# SDR YENA20150531173

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 43,470 hours, 15,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FLOORBEAM AT Y1292 LT FROM FRAME 68 TO FRAME 69 HAS CORROSION REMOVED CORROSION IN A 2.0" W X 3.0" L X .040" D FROM ORIGINAL MATERIAL THICKNESS OF .156" FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14.  R & R FLOORBEAM 2 SECTIONS FROM FRAME 67 TO FRAME 69 IAW SRM 51-42-11 AND SRM 53-41-14.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
